Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
annakarenina83

Question about scarring/pore enlargement one month in

Recommended Posts

Hi guys,

Weird thing has happened to me over last couple of days

My pores have actually enlarged more than they were before i started accutane. They look like little scars now. its awful

I dont know what has happened, three weeks into my course they totally shrunk and now this?

Im so fucking confused and upset

Just wanting to know if anyone else had the same experience and if so what ended up happening...if it is going to get any worse id rather just come off it completely

Could anyone think of a cause for this?

should I try lowering my dose?

Anna

Link to comment
Share on other sites

Hi guys,

Weird thing has happened to me over last couple of days

My pores have actually enlarged more than they were before i started accutane. They look like little scars now. its awful

I dont know what has happened, three weeks into my course they totally shrunk and now this?

Im so fucking confused and upset

Just wanting to know if anyone else had the same experience and if so what ended up happening...if it is going to get any worse id rather just come off it completely

Could anyone think of a cause for this?

should I try lowering my dose?

Anna

Link to comment
Share on other sites

I'm on day 20 and I was just looking in the mirror and my pores are huge! They never were like this before. I'm hoping it'll die down. Maybe it's just how accutane is getting rid of all the bad stuff for now.

If anyone has experienced this do pores eventually shrink back to normal size?

Link to comment
Share on other sites

Ahhh I really want to know if it will reverse because enlarged pores is a side-effect of roaccutane that would be a deal breaker for me. *fingers crossed*

Its odd though isn't it, I cant think of how the exfoliation effects or shrinkage of sebaceous glands could possibly produce BIGGER pores

Anyone know a mechanism for this?

Link to comment
Share on other sites

been on accutane for almost full month now and have noticed the same large pores. can't seem to even wear make up to cover them up... my skin has both patchy dryness and now huge ass pores. and i do believe it will get better with time cause doesn't accutane speed up natural exfoliation of your skin? BEST OF LUCK EVERYONE

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×